# SDR SWAA051719

- Difficulty date: June 12, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 47,394 hours, 47,221 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RT WING RIB LOWER CHORD CRACKED AT WBL 135.5, BETWEEN STR 2 & STR 3.  REPAIRED RIB PER SRM & SWA TASKCARD.
